# SDR QXEA0201586

- Difficulty date: October 3, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 11,646 hours, 16,450 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: 10174N07W04
- Part serial: B678
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,987 hours, 14,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA- ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED. REMOVED AND REPLACED BOTH TORQUE INDICATORS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
